The Michigan Mathematical Journal

On vanishing Eichler periods and Carleson sets.

Thomas A. Metzger

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 24, Issue 2 (1977), 197-202.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001884

Digital Object Identifier
doi:10.1307/mmj/1029001884

Mathematical Reviews number (MathSciNet)
MR0460625

Zentralblatt MATH identifier
0349.30013

Subjects
Primary: 30A58
Secondary: 20H10: Fuchsian groups and their generalizations [See also 11F06, 22E40, 30F35, 32Nxx]

Citation

Metzger, Thomas A. On vanishing Eichler periods and Carleson sets. Michigan Math. J. 24 (1977), no. 2, 197--202. doi:10.1307/mmj/1029001884. https://projecteuclid.org/euclid.mmj/1029001884


Export citation